Copy and paste the citation for this publication:
MLA
Butscher, Adrian, and Justin Corvino. "Hamiltonian stationary tori in Kähler manifolds." Calculus of Variations and Partial Differential Equations 45.1-2 (2012): 63-100.
BibTeX
@article{butscher2012hamiltonian,
  title={Hamiltonian stationary tori in K{\"a}hler manifolds},
  author={Butscher, Adrian and Corvino, Justin},
  journal={Calculus of Variations and Partial Differential Equations},
  volume={45},
  number={1-2},
  pages={63--100},
  year={2012},
  publisher={Springer}
}